• question-icon

    Suggest treatment for rashes on the groin area

default
Posted on Mon, 10 Jul 2017 in Skin Hair and Nails
Question: Have a bad rash on my groin. Prescribed fluocinonide cream. It keep it in check but it never goes away. Was prescribed I thought Fluociinonide pills 150MG some time ago that cleared it up completely for about two months, then it came back. If found a condition on Webmd that was exactly what I had, but cannot find the condition. Webmd said it was caused from a issue in the gut. Any solutions?
doctor
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
Send an image for review!

Detailed Answer:
Hi,

Seeing a rash is very important in making the right calls. I suggest that you upload an image of this rash for review. This will allow me to provide a personalised and helpful response to you. Without reviewing and image, I might provide a generic response which might not actually be applicable to you.

To upload an image, simply click on the link to upload a file and follow the instructions. If this proves difficult, please send the image by mail to YYYY@YYYY and request that the image should be uploaded to your query.

I do promise to get back to you with more insights and helpful recommendations as soon as the requested information gets here.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Chobufo Ditah 16 hours later
I think I lost the following info. Have had the rash for well over 8 months. Tried Lotrimin and Lamisil but it did nothing for the rash. Got a prescription of Fluocinonide Cream 5%. It controls the red rash and itch if used every day, but never clears up the skin or stops the rash completely. The pictures are the best the area ever gets using the cream. Another prescription, I think the pill I took was Fluconazole (Diflucan). Cleared up the rash, skin color returned to normal for about 2 months, then the rash came back. If I do not use the cream daily, the rash gets really red, and leaks fluid, and itches really bad. The rash will spread in not used for several days. I said it was a gut fungus, incorrect. The web site said it was a bacteria in the gut that was out of control and that was leaking from the gut. Could not find the web site.
doctor
Answered by Dr. Chobufo Ditah 6 hours later
Brief Answer:
This is a fungal infection!

Detailed Answer:
Hi,

I have reviewed your images fully. This is a fungal infection. Treat with clotrimazole 2% cream. Apply twice daily for 3weeks. You must also step up your hygiene as this will recur if under wears are not well treated: Wash and iron, change at least daily and after profuse sweating.

I hope this helps. Keep me updated with your response to treatment .
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Chobufo Ditah 4 days later
I checked with three paharmacies and Clotrimazole is only available as a topical cream in 1%. I had some 1% and began using it as you directed. I see some improvement on one side, but not so much on the other. However, the fungus is not worse, just not better. I do not thin 3 days is enough to evaluate the progress. When I took Dioflucan (Fluconazole) some time ago, the rash cleared up completely, but came back. I do not thin I was on the Diflucan long enough to completely kill the fungus. Do you think Diflucan for about two weeks along with the 1% twice a day would be a better solution to completely clear up the rash? It is difficult to keep the area dry, as I live in Florida which was 92 today. With longer use of the 1% I should be able to determine it the rash is improving.

I did find some cream in 1%, 2% and 3% but it was from China, and I do not trust them to provide the specified cream, I do not trust the source.

Your thoughts.
doctor
Answered by Dr. Chobufo Ditah 7 minutes later
Brief Answer:
Go on with the 1% cream!

Detailed Answer:
Hi,

I will recommend you go on with the 1% cream. There is no point being too aggressive. I will want sustained treatment as first line and will only follow up with further/adjuvant treatment if this fails.

Treatment for skin fungus must be rigorous and sustained. Make sure you stick to treatment as directed.

I understand the weather isn’t that great but try to stick to care as much as directed.

Keep me updated.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Chobufo Ditah 9 hours later
Will continue with the cream twice a day. I will also send a message every two days to keep the session alive. It seems if there is no response within three days the programs closes out our contact and ends, like before.
doctor
Answered by Dr. Chobufo Ditah 21 hours later
Brief Answer:
I’ll be on the look out!

Detailed Answer:
Hi,

I will be on the lookout for your updates. Should the conversation be discontinued, you can always reach out be directly by going to the link:

http://doctor.healthcaremagic.com/doctors/dr-chobufo-ditah/65971

I wish you a speedy and full recovery!
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Chobufo Ditah 2 days later
This msg is to keep the session alive. Seems like rash is getting better.
doctor
Answered by Dr. Chobufo Ditah 14 minutes later
Brief Answer:
Great news! Keep treatment ongoing!

Detailed Answer:
Hi,

Am happy to hear the rsh is getting better. Keep to directions and update me as planned.

Have a great day!
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Chobufo Ditah 33 hours later
Will do
doctor
Answered by Dr. Chobufo Ditah 3 hours later
Brief Answer:
Keep the thread alive!

Detailed Answer:
Hi,

Let’s stay in touch and hope all is getting better.

I wish you well.
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6252 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Profuse sweating

doctor1 MD

I have had a condition for the past 4 years that results mostly from neck movement. The symptoms are full body profuse sweating , rapid rise in...

doctor1 MD

Woke up in the middle of the night with abdominal discomfort. Had pain and profuse sweating , felt like fainting but did not. Had a bowel movement....

doctor1 MD

I recently had anterior surgery on my neck for a pinched spinal column. Since then for about 1 week I have a deep whooping like cough, profuse...

doctor1 MD

I want to know possible causes of sudden abdominal pain , profuse generalized sweating, dizziness and nausea. I felt sudden stomach pain and...

doctor1 MD

Abdominal pain , profuse generalized sweating, dizziness , nausea , vomiting, diarrhea I want to know possible causes of sudden abdominal pain ,...

Get personalised answers from verified doctor in minutes across 80+ specialties

136 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Chobufo Ditah
  • Q - CT scan showed cancer tumor inside liver. Swollen abdomen, little...

  • Q - Shaved around private parts and around base of penis. Bumps are like...

  • Q - Having blood pressure. Taking Sandoz Fenofibrate. Should I go for higher...

  • Q - Severe anal itching and rashes on buttocks. Suggest medication

  • Q - Stomach upset, gas and bloating. What could this be?

  • Q - Can I contract HIV through blowjob?

  • Q - Having swollen testicles. Could this be a sign of cancer?

  • Q - Had rectal prolapse surgery. Should I be concerned of having irregular...

  • Q - What causes numbness in toe?

  • Q - Is Hydrazine sulfate effective for cancer patients suffering from cachexia?

backtotop2